# SDR DALA2018102606309

- Difficulty date: October 19, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N710DN
- Make and model: Boeing 777232LR
- Aircraft serial: 40560
- Aircraft time: 43,660 hours, 3,973 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7110, L/P 0791012) EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE / INTERIOR. FOUND LENS COVER MISSING; REPLACED ALL LENS COVERS.
